You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

The Rate of Interest

Sidney Webb
The Quarterly Journal of Economics
Vol. 2, No. 4 (Jul., 1888), pp. 469-472
Published by: Oxford University Press
Stable URL:
Page Count: 4
Subjects: Business Economics
Find more content in these subjects: Business Economics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.